# SDR 96ZZZX2093

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Engine: Pwa JT15D5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control
- Part number: 8008311001L7
- Condition: Malfunctioned
- Location: Bleed Valve
- Part time: 740 hours
- Stage of operation: CL
- Nature of condition: R, M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE RIGHT ENGINE RPM ROLLED BACK 10 PERCENT AND THE I.T.T. INCREASED TO 700 DEGREES.  AIRCRAFT RETURNED AND ENGINE WAS INSPECTED.  NO PROBLEM WAS FOUND.  AIRCRAFT WAS TEST FLOWN AND NR 2 ENGINE I.T.T. WAS 50 DEGREES HIGHER.  FOUND BLEED VALVE OPERATING ON GROUND WHEN NOT CALLED FOR.  BLEED VALVE CONTROL AND BLEED VALVE ACTUATOR WERE REPLACED AND PROBLEM CORRECTED.
